MathSciNet Relay Station
MathSciNet bibliographic data
MR2281413 (2007j:30019) 30D15 (26A12 34M05 34M10)
Kim, Jong-Ho; Chung, Yun-Sung; Chung, Soon-Yeong Generalization of characterizations of the trigonometric functions. Math. Proc. Cambridge Philos. Soc. 141 (2006), no. 3, 509–519.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement